×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Clemence, Dominic P. (ed.) et al., Mathematical studies in nonlinear wave propagation. Proceedings of the NSF-CBMS regional research conference, Greensboro, NC, USA, May 15–19, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3349-9/pbk). Contemporary Mathematics 379, 155-190 (2005).
BibTeX Cite
Armfield, S. (ed.) et al., Computational fluid dynamics 2002. Proceedings of the second international conference on computational fluid dynamics, ICCFD, Sydney, Australia, July, 15–19, 2002. Berlin: Springer (ISBN 3-540-00739-3/hbk). 713-718 (2003).
MSC:  76Q05 76M20 65Y05
BibTeX Cite

Filter Results by …

Document Type
Author
Year of Publication
Classification